Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 912576, 8 pages
Research Article

Positive Solutions for a Mixed-Order Three-Point Boundary Value Problem for -Laplacian

Departamento de Matemática, Universidad de Atacama, Avenida Copayapu 485, Casilla 240, Copiapó, Región de Atacama, Chile

Received 5 April 2013; Revised 30 July 2013; Accepted 3 October 2013

Academic Editor: Jaume Giné

Copyright © 2013 Francisco J. Torres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Wen-Xia Wang, Xi-Lan Liu, and Piao-Piao Shi, “Nonlinear Sum Operator Equations with a Parameter and Application to Second-Order Three-Point BVPs,” Abstract and Applied Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher ยท View at Google Scholar